Top answers from doctors based on your search:
Disclaimer

gummy vitamins side effects

A member asked:
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
No: Hello It is not harmful to take vitamins in the recommended dose. Taking vitamins in excess can cause toxicity and create problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Nobody truly knows: If it is an herbal product or a vitamin supplement, but not a real medication approved by the FDA, then it is probably not tested for interactions and ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Martin Fried
36 years experience General Practice
Pseudotumor Cerebri: Too much vitamin a or vitamin d gets stored in the body and increases the pressure of the cerebrospinal fluid on the brain, causing a condition called ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Leslie Howell
20 years experience psychiatry
Side Effects: Side effects of taking a multivitamin include an upset stomach, headache or unpleasant taste in your mouth. If you take it right before bedtime, it c ... Read More
A 30-year-old member asked:
Dr. Dorothy Carin
25 years experience Family Medicine
Nerve effects: Reported side effects to B12 vitamin include anxiety, itching, diarrhea, muscle pain, but the frequency is different with each person. In general it ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
This could cause : real problems with fat soluble vitamins. Don't know the specific vitamins contained in the pills.
A 33-year-old member asked:
Dr. Dorothy Carin
25 years experience Family Medicine
Yes: The absorption of some medications, like thyroid medications and some antibiotic will be blocked by taking calcium with it. You should always tell yo ... Read More
2
2 thanks
A 33-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Should be fine: From reading their ads, they are multivitamin tablets mixed in with extract of a large number of plants (oranges, marigolds, horsetail grass, a dozen ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Andrew Poleszak
35 years experience Internal Medicine
Unlikely: With normal diet you don't need vitamins.
A 19-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Very safe but...: Biotin is considered very safe and non-toxic in even very high doses. However, there are reports of high doses (over 2500 mcg/day) causing acne in som ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month